Pacific Journal of Mathematics

Bi-invariant pseudo-local operators on Lie groups.

L. Preiss Rothschild

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 503-510.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959520

Mathematical Reviews number (MathSciNet)
MR0323953

Zentralblatt MATH identifier
0258.22012

Subjects
Primary: 20E30
Secondary: 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 58G15

Citation

Rothschild, L. Preiss. Bi-invariant pseudo-local operators on Lie groups. Pacific J. Math. 43 (1972), no. 2, 503--510. https://projecteuclid.org/euclid.pjm/1102959520


Export citation

References

  • [1] S. Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathe- matics, Vol. XII. Academic Press, New York-London, 1962.
  • [2] L. Hormander, Linear partial differential operators, Die Grundlehren der mathe- matischen Wissenschaften, Academic Press, Inc. Publishers, New York; Springer-Verlag, Berlin-Gottingen-Heidelberg, 1963.
  • [3] J. J. Kohn and L. Nirenberg, An algebra of pseudo-differentialoperators, Comm. Pure Appl. Math., 18 (1965), 269-305.
  • [4] B. Kostant, Lie group representationson polynomial rings, Amer. J. Math., 85 (1963), 327-404.
  • [5] J.-P. Serre, Algebres de Lie Semi-SimplesComplexes, Benjamin, New York, 1966.
  • [6] H. Stetkaer, Invariantpseudo-differential operators, Math. Scand., 28 (1971), 105- 123.
  • [7] H. Stetkaer,Invariantpseudo-differential operators, Thesis, M.I.T (1969).
  • [8] A. Melin, A remark about pseudo-differential operators, (to appear).